# SDR DALA2019080864660

- Difficulty date: July 31, 2019
- Submitted: August 8, 2019
- Operation: Air carrier
- Aircraft: N3757D
- Make and model: Boeing 737832
- Aircraft serial: 30813
- Aircraft time: 59,672 hours, 21,720 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1198815) DURING INSPECTION FOUND CORROSION LEADING EDGE LOC ON LOWER FRONT TERMINAL FITTING FWD FACE AT LT HORIZONTAL STABILIZER. REPAIRED LEADING EDGE LOC. ON LOWER FRONT TERMINAL FITTING FWD FACE AT LT HORIZONTAL STABILIZER AS PER ERA 579614-14 REV.ORIGINAL AND PRI NO579614-14 FROM REV. 0 TO REV 7.
